# SDR SIMA20210630003

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 38,106 hours, 33,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 EMERGENCY CEILING LIGHT INOP-C/A-RAR #4 EMERGENCY CEILING LIGHT IAW EMB 145 AMM 33-50-08. OPS CHECK GOOD.
